In this study, we present a new generalization of the Hermite-Hadamard type inequalities for convex functions via proportional Caputo-hybrid operator. Also, we give some new inequalities for proportional Caputo-hybrid operator using a newly developed generalized an identity, which is rigorously proven.
Convex function Caputo fractional derivative Riemann-Liouville integral and Hermite-Hadamard inequality
| Primary Language | English |
|---|---|
| Subjects | Mathematical Sciences |
| Journal Section | Research Article |
| Authors | |
| Publication Date | April 30, 2023 |
| Submission Date | April 19, 2023 |
| Acceptance Date | April 29, 2023 |
| Published in Issue | Year 2023 Volume: 11 Issue: 1 |
